JournalsprimsVol. 46, No. 3pp. 549–563

Non-negativity of the Fourier Coefficients of Eta Products Associated to Regular Systems of Weights

  • Seidai Yasuda

    Kyoto University, Japan
Non-negativity of the Fourier Coefficients of Eta Products Associated to Regular Systems of Weights cover
Download PDF

Abstract

We prove Saito's conjecture [9, Conjecture 13.5] about the non-negativity of the Fourier coefficients of the eta products associated to regular systems of weights.

Cite this article

Seidai Yasuda, Non-negativity of the Fourier Coefficients of Eta Products Associated to Regular Systems of Weights. Publ. Res. Inst. Math. Sci. 46 (2010), no. 3, pp. 549–563

DOI 10.2977/PRIMS/17